# SDR MASA2016071112851

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 28,534 hours, 23,581 cycles
- Engine: Ge CF34*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN FLT DECK AND CABIN ON T/O ROLL.  FOUND RESIDUAL SOAP FROM COMPRESSOR WASH, HIGH POWER RUNS GOOD
